Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gmpymahny

minocin side effect

Recommended Posts

I have got a red mark on my cheek that has now been there for about nine months and i know this mark was not caused by a zit because i have been about completely clear since about october or so. i once had a dermatologist say that using minocin for too long could cause dark spots to develop on your skin and i had been on minocin for about one year and the spot developed when i stopped using it. im going to the derm tomorrow and if i get rid of this spot ill be where i want to be with my skin. i dont trust him at all so if anyone has any experience with this sort of problem and gotten rid of it please tell me what you used before my derm takes a one second look at my face and tries to just shove me out of his office with some wothless cream. much thanks for any replies.

Share this post


Link to post
Share on other sites

Minocin doesn't cause red spots, it causes dark grayish/black/blue spots.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×